MathSciNet Relay Station
MathSciNet bibliographic data
MR1123807 47B35 (30C40 32H10 46E22 47B38)
Hahn, Kyong T.; Youssfi, E. H. Möbius invariant Besov $p$-spaces and Hankel operators in the Bergman space on the ball in ${\bf C}^n$. Complex Variables Theory Appl. 17 (1991), no. 1-2, 89–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement